# SDR QXEA9500123

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 2560 · Emergency Equipment
- Part: Aspirator
- Part number: S9007
- Condition: Failed
- Location: Slide
- Component: Switlik, S130508
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX:  ESCAPE SLIDE TO FULLY INFLATE DURING DEPLOYMENT TEST DURING ROUTINE SHOP VISIT.  THE ASPIRATOR VALVE FAILED BECAUSE IT WAS COVERED WITH DUCT TAPE.  WHEN THE TAPE WAS REMOVED THE VALVE WORKED NORMALLY.  SLIDE SCHEDULED MAINTENANCE WAS PERFORMED AND TESTED AND THE SLIDE WAS REPACKED.  THE AIR CARRIER THAT LAST REPACKED THE SLIDE WAS NOTIFIED OF THE DISCREPANCY.  THE SLIDE WAS RETURNED TO SERVICE.
